# SDR LR7A9917

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION, FOUND FS 1095 VERTICAL STABILIZER WEB CRACKED FROM VSS 9 TO 12.  REPAIRED BY DOUBLER INSTALL IAW SPAR MPP L100-404-99-061, DWG R99-0002-08.  LAC MEA 382-53-99-027.
